# SDR AALA202510132791

- Difficulty date: October 9, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N942NN
- Make and model: Boeing 737823
- Aircraft serial: 33492
- Aircraft time: 34,648 hours, 14,387 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524036S
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CARCK IN PASSENGER CABIN FLOORBEAM  ASSEMBLY PANEL LOCATED AT BS 540, RBL 2. REPLACED FLOORBEAM ASSEMBLY PANEL PER AARD 51-00-05-1.
